# SDR UPS97822867

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FRAME CORRODED AT STA 420, LONGERON 35L.  REMOVED CORROSION AND DAMAGED AREA, FABRICATED AND INSTALLED REPAIR IAW SRM 53-2-0 FIG 2, 51-1-8.
